MathSciNet Relay Station
MathSciNet bibliographic data
MR406760 (53 #10546) 02B25
Barwise, Jon Infinitary logic and admissible sets. J. Symbolic Logic 34 (1969), no. 2, 226–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement